# SDR FDEA202305260953

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24743
- Aircraft time: 83,325 hours, 33,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 118641827
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BOARD LBL 58.22 STATION 1200-1320 FLOOR BOARD CRACKED DAMAGE. FABRICATED ZONE 250 FLOORBOARD 251 MCI ON VTMAE TRAVELER # T23/1683607 IAW DWG SRZ-  25-005 REVISION R.     MAJOR REPAIR
